Deakin University
Browse

File(s) under permanent embargo

Improved stability conditions of time-varying delay systems based on new Lyapunov functionals

journal contribution
posted on 2018-02-01, 00:00 authored by T H Lee, J H Park
This paper is concerned with the stability analysis of time-varying delay systems. Unlike the construction of augmented Lyapunov functional and multiple integral Lyapunov functional, novel three Lyapunov functionals are suggested which are delay product type functions and lead to less conservative results. Based on newly developed Lyapunov functionals, three stability criteria are derived and their superiority is described by three numerical examples.

History

Journal

Journal of the Franklin Institute

Volume

355

Issue

3

Pagination

1176 - 1191

Publisher

Elsevier

Location

Amsterdam, The Netherlands

ISSN

0016-0032

Language

eng

Publication classification

C Journal article; C1.1 Refereed article in a scholarly journal

Copyright notice

2018, The Franklin Institute